# SDR DL72S010749

- Difficulty date: May 11, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 57,444 hours, 42,059 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT SKIN OF THE VERTICAL STABILIZER WAS FOUND WITH A .75 INCH CRACK EMANATING FROM AN ATTACHMENT TO THE REAR SPAR.  THE   CRACK WAS LOCATED JUST ABOVE THE FUSELAGE SKIN INTERFACE.  THE CRACK WAS STOP DRILLED AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 380797-14, REV B.
